This is a funny one. Not the Swollen feet but the MIX-UP
But it gives you pause as to getting ahead of one’s self.
Last night my left hand had spasms almost the entire movie. I am going to see Doc this week. I can not continue with this. Their has to be something else for edema in my ankles.
Cramps from HELL are not only the worst, but quite distinctive
(Take one AM and PM 25 mg)
I never took two doses, one has been enough thank you.
How can one pill have so many side effects and do one good thing and that is the appearance of skinny feet ?
Do I go back on and go through the pain of spasms that sometimes actually make me scream in pain or do I put up with swollen ankles.
I guess as long as I can still walk I have answered my own question.
My Blood pressure remains unchanged, if not better while off the pill.
Prescribed Valium 5 mg to ease the pain of the muscle spasms. I seldom take them as 3 times a day I would never get out of bed.
So, I don’t know if that works or not.
For two weeks off not one cramp or spasm.
- (see more after the not so funny part)
Been on this drug since they took me off Losartan May 1 2015 first fill. Before Losartan it was what Dr.Atilla had me on after switching me from Lopressor that the hospital prescribed in 2009 for HBP which I do not have.
It was caused by over the counter cold meds.
I made them leftover food from my dinner of meatloaf last night.
I started looking for my new script for Valium as I had given her 5 out of the old bottle.
OK, getting ahead again. I did not take anything today.
I told myself last night watching the movie, swollen feet over spasms any day.
So, back to where I left off.
I brought the Spironolactone script in my bedroom to call the pharmacy. I asked if it was the same manufacture. They said Yes and I said I knew he wasn’t a doctor but described my issues and what it was prescribed for. He said to see my Doctor about a different kind of pill for edema since all the side effects I was having went away or stayed the same as in Blood Pressure. Keeping a record for 14 days showed it was great without the spironolactone.
So I did not have spasms, headaches, peeing every hour, having to wear Poise again, no sound sleep, dizzy and fussy, fuzzy.
The only thing I did have was the swollen ankles that looked like balloons. Even my slip on Crocs didn’t fit..
Now, you would think they would want to know the cause and then treat accordingly.
I looked up on top of the fridge and said there it is, never opened. Than I thought as dazed and forgettable as I have been of late; was I taking Valium thinking it was spironolactone ?
They had been side by side on top of the fridge.
They said I was so mellow.
I told her I was always mellow.
Since I gave more consideration to it I realize since I went off the spironolactone today. The bottle was in here and the Valium was on top of the fridge.
I in fact did not mix them up.
I know this now because I have taken no pills whatsoever today.
I had told myself years ago I would not have an array of scripts that I might mix up at some time or other.
If that were the case I would not be up every hour on the hour at night-time and I would NOT want to sleep during the day.
I just want my all night sleep back that I had for two weeks while off the Spironolactone.
No brain fog
and of course No swollen feet’s.
Went back off Monday the 19th after having a hand spasm the night before for almost two hours.
Nothing worked, cell salts, lots of water and the horrid pickle juice. That was when I said swollen feet be damn.
I am not taking that spironolactone anymore.
Doc appointment Thursday.
oh and I NEVER had low Blood Platelets until I started on the meds.